# SDR COMA0260366

- Difficulty date: June 9, 2002
- Submitted: June 12, 2002
- Operation: Air carrier
- Aircraft: N446CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7546
- Aircraft time: 1,316 hours, 1,878 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bracket
- Part number: 16215
- Condition: Bent
- Location: Nlg
- Stage of operation: CL
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

FLIGHT 5127 NLG WILL NOT RETRACT.STRAIGHTENED NLG CENTERED SENSOR BRACKET.
